# SDR DALA2024040804189

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 852
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 FOUND CABIN LH FRAME END FITTING ABOVE FUEL TANK AT STA 852 CRACK. CORRECTIVE ACTION: THE CRACK FRAME END FITTING AT LH FUEL TANK STA852 REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0277013)
